Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

Contents of Volume 5, Number 4

All articles in this issue are freely accessible.

Relations between the transmitting and receiving properties of antennas
A. F. Stevenson.
Quart. Appl. Math. 5 (1948), 369-384
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 24815
Distribution of the sum of randomly phased components
W. R. Bennett.
Quart. Appl. Math. 5 (1948), 385-393
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 24592
Concerning a new transcendent, its tabulation and application in antenna theory
C. J. Bouwkamp.
Quart. Appl. Math. 5 (1948), 394-402
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 23393
The cylindrical antenna with gap
Ronold King and T. W. Winternitz.
Quart. Appl. Math. 5 (1948), 403-416
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 23729
Aerodynamics of thin quadrilateral wings at supersonic speeds
Robert M. Snow.
Quart. Appl. Math. 5 (1948), 417-428
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 23163
On axially symmetric flows
ALexander Weinstein.
Quart. Appl. Math. 5 (1948), 429-444
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 26167
Some general results in the theory of noise through non-linear devices
David Middleton.
Quart. Appl. Math. 5 (1948), 445-498
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 23484
A new derivation of the method of characteristics for axially symmetrical supersonic flow
Andrew Vazsonyi.
Quart. Appl. Math. 5 (1948), 499-503
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 24275
Continuous heating of a hollow cylinder
G. Comenetz.
Quart. Appl. Math. 5 (1948), 503-510
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 22983
Note on Rayleigh’s method and the non-uniform strut
H. A. Lang.
Quart. Appl. Math. 5 (1948), 510-511
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 22965
American Mathematical Society